# SDR C77A20140121020

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 16,259 hours, 9,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039310004
- Condition: Worn
- Location: Zone 500
- Part time: 16,259 hours, 9,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK NR 1 INBD, WORN OUT OF LIMITS WIDTH REDUCTION W .003 INCHES IAW SRM 57-52-03 TABLE 102.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
